# SDR IXXA0400044S

- Difficulty date: February 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuslage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK RT FUSELAGE FORWARD LOWER CARGO COMPARTMENT FWD DOOR PLATING LOWER SIDE INTERIM REPAIR BETWEEN STA FS 280.00 AND FS 340.00. REPAIR ACCOMPLISHED. REMOVED TEMPORARY REPAIR IAW DC8 SRM 51-1-21 PG 1. PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01-001, FABRICATED NEW SKIN SEGMENT IAW DWG V22-R13. CLEANED, TREATED AND PRIMED AREA, NEW SKIN, SPLICE( INTERNAL) IAW DC8 SRM 51-1-8B. APPLIED PRC SEALANT ON SPLICE & SKIN AND INSTALLED IAW DWG V22-R13, DC8 SRM 51-1-21 PG1, SRM 51-1-15 , SRM 51-1-20D PG 9, SRM 51-1-21A PGS 1-4. LEAK CHECK ACCOMPLISHED.
